Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Designing follow-up intervals
Author: Raab, G.
Davies, J.
Salter, A.
Citation: Statistics in Medicine, 2004; 23(20):3125-3137
Publisher: John Wiley & Sons Ltd
Issue Date: 2004
ISSN: 0277-6715
Abstract: When an examination is needed to determine if an event has occurred there will be a loss of efficiency in using the resulting interval-censored data instead of the exact event times. In designing follow-up intervals this loss for longer intervals needs to be weighed against extra visits required by shorter intervals. We obtain results to quantify this for the estimation of the median and mean survival and for covariates in parametric regression models with equally spaced examination times. Asymptotic information loss for the log-normal and Weibull distributions are similar when comparisons are made between corresponding members of the two families. For distributions with coefficients of variation of 50 per cent or more, a choice of interval from 0.25 to 0.7 times the median is recommended.
Keywords: Humans
Administration, Topical
Data Interpretation, Statistical
Models, Statistical
Longitudinal Studies
Follow-Up Studies
Wound Healing
Computer Simulation
Randomized Controlled Trials as Topic
DOI: 10.1002/sim.1882
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 5

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.